# SDR CALA2013121693747

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 65,627 hours, 24,712 cycles
- Engine: Iae V2527A5
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Fastener
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENER PANEL 191BB JUST AFT HIGH PRESS PORT, REPLACED MISSING FASTENER.
